# SDR SWAA061976

- Difficulty date: June 8, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 33,194 hours, 27,666 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Cracked
- Location: Lt Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT WING OUTBOARD MID FLAP SKIN CRACKED AT T/E.  REPAIRED MID FLAP PER SRM.
